# SDR USAA960724

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572CA
- Make and model: Boeing 757-23APF
- Aircraft serial: 24868
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dent
- Location: Sta 345
- Part time: 24,601 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND A 1 INCH DENT IN SKIN LOCATED AT FRAME STATION 345 LEFT ZONE 838.  REMOVED DAMAGE AND INSTALLED REPAIR ANGLE AND FILLER AS PER SRM 53-00-07.  (M)
